Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 332, NWS Wilmington, OH

August 9, 20114 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 9, 2011, 10:05 PM EDT for 4 counties in Ohio. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2011, 10:05 PM EDT (02:05 UTC)
Expired
Aug 9, 2011, 10:45 PM EDT
In force
40 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Champaign County, OH, Clark County, OH, Madison County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 82 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 10:10 PM EDTTSTM WND DMGMechanicsburg, OHTREES DOWN ON POWER LINES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 494 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
494 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1492 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WUUS51 KILN 100205
SVRILN
OHC021-023-097-159-100245-
/O.NEW.KILN.SV.W.0332.110810T0205Z-110810T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1005 PM EDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MADISON COUNTY IN CENTRAL OHIO...
  SOUTHERN UNION COUNTY IN CENTRAL OHIO...
  EASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
  NORTHEASTERN CLARK COUNTY IN WEST CENTRAL OHIO...

* UNTIL 1045 PM EDT.

* AT 1001 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR MUTUAL...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MECHANICSBURG...
  CHOCTAW LAKE...
  PLAIN CITY...
  JEFFERSON...

IN ADDITION...WOODSTOCK...BRIGHTON...STATE ROUTE 4 AT STATE ROUTE
161...MILFORD CENTER...ROSEDALE...STATE ROUTE 29 AT STATE ROUTE 38...
CHUCKERY AND PLUMWOOD ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 68 AND 85...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4021 8317 4011 8317 4010 8321 4005 8321
      4004 8326 3997 8325 3994 8323 3993 8323
      3992 8325 3984 8325 3999 8380 4023 8367
TIME...MOT...LOC 0205Z 281DEG 32KT 4008 8360

$$

HATZOS
2 follow-up statements
382 
WWUS51 KILN 100215
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1015 PM EDT TUE AUG 9 2011

OHC021-023-097-159-100245-
/O.CON.KILN.SV.W.0332.000000T0000Z-110810T0245Z/
CHAMPAIGN OH-CLARK OH-MADISON OH-UNION OH-
1015 PM EDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SOUTHERN UNION AND NORTHERN MADISON COUNTIES IN CENTRAL OHIO...
AND NORTHEASTERN CLARK AND SOUTHEASTERN CHAMPAIGN COUNTIES IN WEST
CENTRAL OHIO...

AT 1014 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
ROSEDALE...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
CHOCTAW LAKE...PLAIN CITY AND JEFFERSON.

IN ADDITION...MILFORD CENTER...ROSEDALE...STATE ROUTE 29 AT STATE
ROUTE 38...CHUCKERY...PLUMWOOD...LAFAYETTE...UNIONVILLE CENTER AND US
ROUTE 33 AT US ROUTE 42 ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4021 8317 4012 8317 4011 8318 4010 8321
      4005 8321 4004 8326 3997 8325 3994 8323
      3992 8325 3984 8325 3994 8363 4021 8350
TIME...MOT...LOC 0215Z 281DEG 32KT 4005 8349

$$
850 
WWUS51 KILN 100245
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1045 PM EDT TUE AUG 9 2011

OHC021-023-097-159-100255-
/O.EXP.KILN.SV.W.0332.000000T0000Z-110810T0245Z/
CHAMPAIGN OH-CLARK OH-MADISON OH-UNION OH-
1045 PM EDT TUE AUG 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN UNION AND NORTHERN
MADISON COUNTIES IN CENTRAL OHIO...AND NORTHEASTERN CLARK AND
SOUTHEASTERN CHAMPAIGN COUNTIES IN WEST CENTRAL OHIO HAS EXPIRED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4021 8317 4012 8317 4011 8318 4010 8321
      4005 8321 4004 8326 3997 8325 3994 8323
      3992 8325 3984 8325 3994 8363 4021 8350
TIME...MOT...LOC 0245Z 281DEG 32KT 4000 8315

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 8:12 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 9, 8:12 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EDT TUE AUG 9 2011

.SYNOPSIS...
A COLD FRONT OVER THE WESTERN GREAT LAKES WILL MOVE EAST ACROSS
THE LOCAL AREA LATE TONIGHT AND EARLY WEDNESDAY. HIGH PRESSURE
WILL BUILD OVER THE REGION LATE WEDNESDAY THROUGH THE END OF THE
WEEK. ANOTHER FRONTAL SYSTEM WILL AFFECT THE AREA OVER THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
LINE OF STORMS HAS MOVED INTO THE FORECAST AREA. THIS MAY STILL
FILL IN FURTHER AS IT CONTINUE ACROSS THE REGION THROUGH THE
EVENING. THERE IS SOME QUESTION HOW FAR SOUTH THIS WILL FORM. BUT
SOUTHERN BORDER COUNTIES WARRANT AT LEAST A CHANCE. ONCE THIS
MOVES THROUGH EXPECT SKIES TO BECOME MAINLY CLEAR.

HAVE USED A BLEND OF GUIDANCE TEMPS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
HIGH PRESSURE WILL DOMINATE THE WEATHER OVER THE REGION DURING THE
PERIOD. MUCH DRIER AND COOLER AIR WILL FILTER INTO THE REGION
BEHIND THE FRONT. THERE COULD BE SOME MORNING COLD AIR
ADVECTION CLOUDS...ESPECIALLY IN THE NORTH. BY MIDDAY THERE SHOULD
BE A FAIR AMOUNT OF SUNSHINE. BOTH THURSDAY AND FRIDAY WILL BE
QUIET. HAVE USED A BLEND OF GUIDANCE BOTH PERIODS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
MODELS COMING INTO A LITTLE BIT BETTER AGREEMENT WITH THE LONG
TERM PERIOD. A LONG WAVE TROUGH IS EXPECTED TO DEVELOP OVER THE
EASTERN CONUS DURING THE PERIOD. A POTENT LOW PRESSURE SYSTEM WILL
AFFECT THE OHIO VALLEY OVER THE WEEKEND. A SURFACE OCCLUDED FRONT
ASSOCIATED WITH THE LOW WILL CROSS THE AREA SATURDAY. PRECIP
ASSOCIATED WITH THE FRONT WILL ARRIVE SATURDAY AND LINGER INTO
SUNDAY. FOR NOW WILL STICK WITH CHANCE WORDING BUT EXPECT LATER
SHIFTS WILL NEED TO RAISE CHANCES CONSIDERABLY. ANOTHER HIGH
PRESSURE SYSTEM WILL DOMINATE THE WEATHER OVER THE OHIO VALLEY FOR
THE START OF THE NEW WORKWEEK. HAVE USED A BLEND OF GUIDANCE TEMPS
THE ENTIRE PERIOD.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
LINE OF SHOWERS AND THUNDERSTORMS WILL PROGRESS ACROSS THE
TERMINALS IN THE FIRST SEVERAL HOURS OF THE FORECAST. EXPECT SKIES
TO CLEAR BEHIND THIS WITH JUST A FEW STRATOCUMULUS LEFTOVER
THROUGH THE REST OF THE NIGHT. COULD BE SOME GROUND FOG AT KLUK
LATE TONIGHT. ONLY EXPECT SCATTERED STRATOCUMULUS DURING THE DAY.
WINDS WILL BECOME WEST NORTHWEST AT SPEEDS OF 10 TO 15 KT.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, Aug 9, 3:50 PM EDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT TUE AUG 9 2011

INZ050-058-059-OHZ026-034-035-042>046-051-052-060-102000-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-PREBLE-
350 PM EDT TUE AUG 9 2011

...SEVERE THUNDERSTORM WATCH 753 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ066-073>075-080-KYZ089>100-OHZ053>056-061>065-070>074-077>082-088-
102000-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
CLARK-MADISON-FRANKLIN OH-LICKING-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
350 PM EDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER THE AREA THIS EVENING. A FEW OF THE STRONGER
THUNDERSTORMS COULD BECOME SEVERE. THE MAIN SEVERE WEATHER THREAT
TODAY WILL BE FROM LARGE HAIL AND GUSTY STRAIGHT LINE WINDS. THE
GREATEST CHANCE FOR SEVERE WEATHER IS EXPECTED TO BE TO THE WEST
AND NORTH OF THE INTERSTATE 71 CORRIDOR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Aug 9, 9:26 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
926 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             MARYSVILLE              40.24N 83.37W
08/09/2011  E0.88 INCH       UNION              OH   PUBLIC

&&

BINAU
Special weather statement, Aug 9, 9:30 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
930 PM EDT TUE AUG 9 2011

OHZ054-055-100200-
FRANKLIN OH-MADISON OH-
930 PM EDT TUE AUG 9 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MADISON AND
SOUTHWESTERN FRANKLIN COUNTIES THROUGH 1000 PM EDT...

AT 927 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PLUMWOOD...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JEFFERSON...LAKE
DARBY...HILLIARD...UPPER ARLINGTON...GROVE CITY AND COLUMBUS.

ALSO...LAFAYETTE...LILLY CHAPEL...VALLEYVIEW...URBANCREST...NEW
ROME...MARBLE CLIFF...LINCOLN VILLAGE AND GRANDVIEW HEIGHTS ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 4003 8297 3982 8305 3993 8352 4007 8349

HATZOS
Local storm report, Aug 9, 9:40 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
940 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     4 N YELLOW SPRINGS      39.86N 83.89W
08/09/2011                   CLARK              OH   AMATEUR RADIO

            LARGE TREE AND BRANCHES DOWN. TIME ESTIMATED FROM RADAR.

&&
Special weather statement, Aug 9, 9:53 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
953 PM EDT TUE AUG 9 2011

OHZ045-052>054-100230-
CHAMPAIGN OH-CLARK OH-MADISON OH-UNION OH-
953 PM EDT TUE AUG 9 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN UNION...NORTHERN
MADISON...NORTHEASTERN CLARK AND EASTERN CHAMPAIGN COUNTIES THROUGH
1030 PM EDT...

AT 948 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR URBANA...
MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTH LEWISBURG...
MECHANICSBURG...CHOCTAW LAKE...PLAIN CITY AND JEFFERSON.

ALSO...MINGO...POWHATTAN...CABLE...MUTUAL...CATAWBA STATION...
CATAWBA...WOODSTOCK AND MILFORD CENTER ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

LAT...LON 4025 8378 4021 8317 4011 8317 4010 8321
      4005 8321 4004 8326 3997 8325 3994 8323
      3990 8326 3992 8354 4005 8388 4026 8380

HATZOS
Special weather statement, Aug 9, 9:57 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
957 PM EDT TUE AUG 9 2011

OHZ055-056-065-100230-
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
957 PM EDT TUE AUG 9 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LICKING...SOUTHEASTERN
FRANKLIN AND NORTHERN FAIRFIELD COUNTIES THROUGH 1030 PM EDT...

AT 957 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ALEXANDRIA TO BLACKLICK ESTATES...MOVING EAST AT 35
MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BEECHWOOD TRAILS...
PATASKALA...GRANVILLE SOUTH...CANAL WINCHESTER...GRANVILLE...
PICKERINGTON...NEWARK...HEATH...HEBRON...BUCKEYE LAKE...MILLERSPORT
AND BALTIMORE.

ALSO...BLACKLICK ESTATES...BRICE...ETNA...LITHOPOLIS...ST.
LOUISVILLE...KIRKERSVILLE...CARROLL AND FAIRFIELD COUNTY AIRPORT ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3995 8219 3994 8223 3992 8223 3991 8234
      3992 8246 3984 8247 3984 8240 3980 8239
      3980 8240 3974 8272 3994 8300 4020 8263
      4018 8218

HATZOS
Special weather statement, Aug 9, 9:58 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
958 PM EDT TUE AUG 9 2011

INZ073-100230-
RIPLEY IN-
958 PM EDT TUE AUG 9 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RIPLEY COUNTY
THROUGH 1030 PM EDT...

AT 957 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF
NEW MARION...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN RIPLEY COUNTY...INCLUDING NEW MARION...REXVILLE...
BENHAM...OLEAN AND CROSS PLAINS.

LAT...LON 3912 8544 3901 8526 3894 8515 3892 8519
      3893 8520 3892 8521 3891 8523 3891 8544
      3891 8545 3899 8545

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:26 PM EDTSpecial Weather StatementILNDelaware, Union34 min
Aug 9, 8:33 PM EDTSpecial Weather StatementILNLogan, Union27 min
Aug 9, 8:55 PM EDTSpecial Weather StatementILNDelaware, Union35 min
Aug 9, 8:58 PM EDTSpecial Weather StatementILNChampaign32 min
Aug 9, 9:07 PM EDTSpecial Weather StatementILNGreene23 min
Aug 9, 9:30 PM EDTSpecial Weather StatementILNFranklin30 min
Aug 9, 9:53 PM EDTSpecial Weather StatementILNChampaign37 min
Aug 9, 9:57 PM EDTSpecial Weather StatementILNLicking33 min
Aug 9, 10:27 PM EDTSevere Thunderstorm WarningILNFranklin, Madison, Union36 min
Aug 9, 10:59 PM EDTSpecial Weather StatementILNPickaway46 min
Aug 9, 11:07 PM EDTSpecial Weather StatementILNFairfield53 min
Aug 9, 11:16 PM EDTSpecial Weather StatementILNHocking29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.